# SDR 2010FA0001227

- Difficulty date: November 30, 2010
- Submitted: December 3, 2010
- Operation: General aviation
- Aircraft: N69YY
- Make and model: Cirrus SR22
- Aircraft serial: 3370
- Engine: Cont IO550N
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 657199E
- Part serial: 041103
- Condition: Failed
- Location: Nr2 Position
- Part time: 328 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ALTERNATOR FAILED.
